# SDR ASAA2022102440461

- Difficulty date: October 24, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 55,407 hours, 16,559 cycles
- System (JASC): 2210 · Autopilot System
- Part: Dfgs
- Part number: 8221567102
- Part serial: 16D3KP
- Condition: Inoperative
- Location: Flight Deck
- Part time: 52,250 hours, 15,897 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION OF CAPT SIDE GLARESHIELD BACK LIGHTING, INCLUDING F/O SWITCH & C/O, SPO INTV BUTTONS, INOPERATIVE. GROUNDED - YES. REMOVED AND REPLACED DFCS MCP PER B737-800 AMM 22-11-34/401.
